# SDR EE4Y2023092618463

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 33,699 hours, 21,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Door Scape Slid, Barfield
- Component part number: D30664515
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION OF PASSENGER/CREW DOOR FOR INTEGRITY AND GOOD ADJUSTMENT OF MECHANISMS (INCLUDING GIRT BAR), FWD LEFT IAW ALLEGIANT TASK 521000-04-1-001 UPPER FUSELAGE FWD ENTRY DOOR SCAPE SLIDE OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY BY BITE CHECK WAS FOUND FAILED. DUE THIS CONDITION WAS REPLACED FWD LH DOOR SCAPE SLIDE PACK ASSY WAS REPLACED IAW A320 AMMTASK 25-62-44-000-012-A AND  25-62-44-400-007-A . AFTER THE SYSTEM TEST WAS FOUND OK. THIS WORK IS COVERED BY COOPESA JOB A1N152 ITEM 2-5 P/N OFF D30664-515 S/N OFF A7663 P/N ON D30664-515 S/N ON M16922.
